# SDR CALA2024120203003

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 101,365 hours, 18,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 4R M33408 EMER LIGHT POWER SUPPLY TEST FAIL TRANSFER REF. NON-ROUTINE HX NRC WO.4095953 DR 4R M33404 EMER LIGHT POWER SUPPLY REPLACED AND TESTED NORMAL IAW AMM 33-51-06
